# SDR ASAA2021010433914

- Difficulty date: January 4, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 111A2401U1
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 540 LBL 40 IS CRACKED AT AFT FASTNER HOLE.  GROUNDED-YES.  REMOVED & REPLACED WITH NEW SHEAR TIE AT FS 540 LBL 40, IAW B737-900 SRM 51-40-02-0G-0.  PERFORMED LEAK CHECK, IAW B737-900 AMM 28-11-00-300-803, LEAK CHECK GOOD.
